# SDR DXTA2019030402107

- Difficulty date: March 4, 2019
- Submitted: March 5, 2019
- Operation: Air carrier
- Aircraft: N502QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0147
- Aircraft time: 435 hours, 292 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE R AMBER CAS ILLUMINATED - AFTER GEAR RETRACTION CAS ILLUMINATED WITH AMBER BOX WITH DIAGONAL LINES THROUGH IT FOR THE RIGHT GEAR INDICATION. QRH WAS COMPLETED. ONCE GEAR WAS SELECTED DOWN WE GOT AN AMBER DN INDICATION FOR THE RIGHT MAIN GEAR FOR ABOUT 1.5 SECONDS THEN IT TURNED GREEN.**SUPPLEMENTAL INFORMATION - DISCONNECTED ELECTRICAL CONNECTOR PG008 FROM THE RT MLG UP LOCK SWITCH AND TESTED FOR CONTINUITY BETWEEN PINS 1 AND 3 SWITCH AS ACTUATED, CONTINUITY CHECKS GOOD.  GAINED ACCESS TO GEA 3 AND DISCONNECTED ELECTRICAL CONNECTOR PT408.  TESTED FOR CONTINUITY BETWEEN PIN 36 OF CONNECTOR PT408 AND PIN A OF PG008, CONTINUITY CHECKS GOOD.  RECONNECTED ALL CONNECTORS DISTURBED.  WORK DONE IAW WDM 32-30-01 FIGURE 1.  ACCOMPLISHED OPERATIONAL CHECKS OF THE LANDING GEAR IAW MM 32-00-00.  NO DEFECTS NOTED.
